# SDR SWIA201436835

- Difficulty date: March 21, 2014
- Submitted: March 26, 2014
- Operation: Air carrier
- Aircraft: N906SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7510
- Aircraft time: 32,913 hours, 28,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LESS THAN 10 FT OF EMERGENCY FLOOR STRIP LIGHTING BETWEEN ROWS 6 & 8 ON ACFT RT SIDE DOES NOT ILLUMINATE.  REPLACED THE NR 3 INVERTER FOR THE EMERGENCY LIGHT SYS IAW AMM.
